# SDR UALA2010051201612

- Difficulty date: May 12, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 82,111 hours, 13,194 cycles
- Engine: Pwa PW4060
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Switch
- Part number: 6510
- Part serial: 35
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAT UNLOCKED DURING APU BUS PRIORITY CHECK.  REPLACED AIRSPEED SWITCH S614 IAW 767 MM AND WDW, PERFORMED RAT DROP IAW 767 MM.  OPS TEST GOOD.  TROUBLESHOOTING HISTORY, FIRST REPLACED K235 RELAY PER FIM AND WDM, NO HELP.  REMOVED CONNECTOR D10434P AND FOUND PINS 1&2 BAD, CAUSING SWITCH TO CLOSE WITH PRESSURE TO 40 KTS.  REPLACED AIRSPEED SWITCH S614 PER WDM.  SWITCH BAD FROM STOCK.  REPLACED S614 AGAIN, AND OPS TEST GOOD PER MM.
